# SDR 07FDEA03108

- Difficulty date: August 24, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202226
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, STR 45R CORRODED, FR 54.2 TO FR 54.3 (X3037 TO X3090) CUT OUT CORRODED SECTION OF STRINGER 45R, FROM STA X2984 TO X 3090, FABRICATED AND SPLICED IN REPAIR SECTION, IAW A310-200 SRM 53-10-14 FIG 201, 51-71-30 FIG 202,  51-40-21 PAR 6, 51-21-10 AND 51-23-10.
